Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 399, NWS Memphis, TN

May 23, 2011Lawrence County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 23, 2011, 2:33 PM CDT for Lawrence County, Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 2:33 PM CDT (19:33 UTC)
Expired
May 23, 2011, 3:15 PM CDT
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Lawrence County, AR

The radar

The Memphis radar (KNQA), 140 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 1:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2279 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WUUS54 KMEG 231933
SVRMEG
ARC075-232015-
/O.NEW.KMEG.SV.W.0399.110523T1933Z-110523T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL 315 PM CDT

* AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STRAWBERRY...OR 11 MILES WEST OF LAKE CHARLES STATE PARK...AND
  MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
  ROCK...HOXIE...WALNUT RIDGE AND LAKE CHARLES STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3615 9136 3616 9109 3614 9108 3614 9106
      3616 9105 3616 9084 3589 9091 3589 9136
TIME...MOT...LOC 1934Z 245DEG 54KT 3605 9125

$$
3 follow-up statements
022 
WWUS54 KMEG 231945
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
245 PM CDT MON MAY 23 2011

ARC075-232015-
/O.CON.KMEG.SV.W.0399.000000T0000Z-110523T2015Z/
LAWRENCE AR-
245 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR LAWRENCE COUNTY...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE
CHARLES STATE PARK...MOVING EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK ROCK...
HOXIE...POWHATAN...WALNUT RIDGE...EATON...GILES SPUR...DICUS...ARBOR
GROVE...LAURATOWN...CLOVER BEND...DRIFTWOOD...STRANGERS HOME...CALVIN
AND COFFMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3615 9116 3616 9109 3614 9108 3614 9106
      3616 9105 3616 9084 3589 9091 3589 9136
      3602 9136
TIME...MOT...LOC 1945Z 250DEG 45KT 3608 9111

$$
964 
WWUS54 KMEG 231959
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT MON MAY 23 2011

ARC075-232015-
/O.CON.KMEG.SV.W.0399.000000T0000Z-110523T2015Z/
LAWRENCE AR-
259 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN LAWRENCE COUNTY...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WALNUT RIDGE...MOVING EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOXIE...
WALNUT RIDGE...GILES SPUR...DICUS...ARBOR GROVE...LAURATOWN...CLOVER
BEND...STRANGERS HOME...CALVIN AND COFFMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3610 9110 3614 9108 3614 9106 3616 9105
      3616 9084 3589 9091 3590 9128
TIME...MOT...LOC 1959Z 250DEG 45KT 3608 9091

$$
966 
WWUS54 KMEG 232010
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT MON MAY 23 2011

ARC075-232021-
/O.EXP.KMEG.SV.W.0399.000000T0000Z-110523T2015Z/
LAWRENCE AR-
310 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY WILL
EXPIRE AT 315 PM CDT...

AT 311 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3610 9110 3614 9108 3614 9106 3616 9105
      3616 9084 3589 9091 3590 9128
TIME...MOT...LOC 2011Z 250DEG 45KT 3613 9073

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:22 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 23, 1:22 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CDT MON MAY 23 2011

.UPDATE...

UPDATE FOR 18Z TAF CYCLE.

&&

.PREV DISCUSSION... /ISSUED 1130 AM CDT MON MAY 23 2011/

UPDATE...

UPDATE TO RAISE POPS ACROSS NORTHERN TWO-THIRDS OF THE FORECAST AREA.

DISCUSSION...

THE ATMOSPHERE CONTINUES TO RECOVER THIS MORNING AS STABILIZATION
ASSOCIATED WITH COLD POOL FROM LAST NIGHTS STORMS CONTINUES TO
ERODE FROM THE SOUTH. THE LOWER LEVELS WILL CONTINUE TO
DESTABILIZE AS UPPER 60S TO LOWER 70S DEWPOINTS ADVECT BACK TO THE
NORTH AND OVERSPREAD THE ENTIRE MID SOUTH BY EARLY AFTERNOON. THIS
INCREASED LOW LEVEL MOISTURE COMBINED WITH INCREASING AMOUNTS OF
SURFACE HEATING...WITH INCREASING SUN/BREAKS IN CLOUDS SHOULD
ALLOW SBCAPES TO RISE TO BETWEEN 2500-3500 J/KG...WITH LI/S BETWEEN
-6C AND -8C...AND MID LEVEL LAPSE RATES GREATER THAN 7.5 C/KM.
THIS STRONG INSTABILITY WILL COMBINE WITH INCREASING DEEP LAYER
SHEAR IN EXCESS OF 50 KTS DEVELOPING ALONG THE SOUTHERN PERIPHERY
OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION
TO SUPPORT ORGANIZED SEVERE STORM DEVELOPMENT OVER THE MID SOUTH
LATER THIS AFTERNOON. THIS SHOULD BE FORCED BY AN APPROACHING MID
LEVEL SHORTWAVE/MID LEVEL COOLING NOW EVIDENT ON WATER VAPOR
IMAGERY OVER NORTHEAST TEXAS LATE THIS MORNING THAT SHOULD MOVE
NORTHEAST INTO THE MID SOUTH BY LATER THIS AFTERNOON.

OVERALL...IT APPEARS THAT A RATHER ACTIVE WEATHER DAY IS IN STORE
WITH THE POTENTIAL FOR SEVERE STORMS OVER AT LEAST THE NORTHERN
TWO THIRDS OF THE REGION. IT APPEARS THAT FAR SOUTHERN AREAS MAY
REMAIN CAPPED TO CONVECTION AS STRONGER INVERSION BASED BETWEEN
850MB AND 700MB...AS EVIDENT ON 12Z JAN SOUNDING...INHIBITS
CONVECTION. ELSEWHERE...CAPPING INVERSION IS WEAKER...AS SEEN FROM
12Z LZK SOUNDING...AND THE MID LEVEL SHORTWAVE SHOULD BE SUFFICIENT
TO ERODE AWAY ANY RESIDUAL CAPPING BY THIS AFTERNOON.

THE PRIMARY SEVERE SEVERE WEATHER THREATS SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL. A FEW TORNADOES CANNOT BE RULED OUT EITHER
AS 0-1 KM SRH RANGE FROM 200-300 M2/S2 AND LCL HEIGHTS REMAIN LOW.
ALTHOUGH TORNADOES SHOULD NOT BE THE PRIMARY SEVERE WEATHER
THREATS AS LOW LEVEL VEERING NOT OVERLY IMPRESSIVE PER LATEST
KNQA/KLZK VAD WIND PROFILES. THE PRIMARY SEVERE THREATS SHOULD
OCCUR THIS AFTERNOON AND EVENING IN ASSOCIATION WITH PRIMARY
SHORTWAVE TROUGH.

UPDATED ZONES AND GRIDS WILL BE OUT SHORTLY.

JLH

PREV DISCUSSION... /ISSUED 401 AM CDT MON MAY 23 2011/

DISCUSSION...
MCS WAS IN THE DECAYING STAGES NORTH OF I40 AT DISCUSSION TIME.
THIS FEATURE LAID DOWN AN OUTFLOW BOUNDARY THAT HAD MOVED AS FAR
SOUTH AS NORTH MS.

WILL EXPIRE THE FLASH FLOOD WATCH EARLY FOR NORTHEAST AR.

AN INITIALLY WORKED OVER ATMOSPHERE SHOULD GRADUALLY RECOVER
TODAY...WITH A SUFFICIENTLY STRONG LOW LEVEL PRESSURE GRADIENT TO
DRIVE THE OUTFLOW BOUNDARY NORTH. WHERE THE BOUNDARY ENDS UP BY
MIDAFTERNOON IS NOT ENTIRELY CLEAR. SHORT TERM FORECAST MODELS ARE
OF LITTLE HELP HERE. SYNOPTICALLY... THE 06Z NAM BRINGS A LOW
AMPLITUDE SHORTWAVE INTO THE OZARKS THIS AFTERNOON. THIS SHOULD
HELP STORMS FIRE OVER THE WEAKLY CAPPED HIGHER TERRAIN. ONCE
STORMS DEVELOP OVER THE EASTERN OK/AR/SOUTHERN MO...THEY SHOULD
CONTINUE EAST. AS WAS THE CASE SUNDAY EVENING... A SOUTHWARD
PROPAGATION WILL BE POSSIBLE IF A COLD POOL CAN BE ESTABLISHED...
RESULTING IN STORMS ENTERING NORTHEAST AR. OVERALL... FEW CHANGES
FROM EARLIER FORECASTS. BEST RAIN CHANCES WILL OCCUR NORTH OF I40
TODAY... WITH ISOLATED CONDITIONAL SEVERE THREAT POSSIBLE AS FAR
SOUTH AS FAR NORTHERN MS.

TUESDAY MAY SEE BETTER STORM CHANCES DURING THE MORNING...BEFORE
UPPER LEVEL RIDGE DEVELOPMENT PUSHES THE MAIN STORM TRACK TOO FAR
NORTH INTO CENTRAL MO. THIS UPPER LEVEL RIDGING WILL BE SHORT
LIVED AND OCCUR IN ADVANCE OF A VIGOROUS UPPER LEVEL LOW THAT WILL
MOVE INTO THE CENTRAL PLAINS BY WEDNESDAY MORNING. WITH MODERATE
LOW LEVEL INSTABILITY AND STRONG UPPER LEVEL DIFFLUENCE...THE
MIDSOUTH WILL SEE AN ENHANCED SEVERE WEATHER CHANCES... LIKELY
PEAKING WEDNESDAY EVENING INTO EARLY MORNING THURSDAY. AT THIS
EARLY TIME...A FEW DISCRETE SUPERCELLS APPEAR POSSIBLE WEDNESDAY
AFTERNOON...FOLLOWED BY A FRONTAL/LINEAR MCS WEDNESDAY NIGHT.

YESTERDAY/S 12Z GFS/ECMWF RUNS DEPARTED FROM EARLIER SOLUTIONS WITH
RESPECT TO A CLOSED UPPER LOW DEVELOPMENT OVER THE APPALACHIANS
THIS WEEKEND. LATEST SOLUTIONS FROM BOTH MODELS NOW TAKE A MUCH
WEAKER OPEN WAVE EASTWARD ACROSS THE GREAT LAKES... WHILE
DEVELOPING A HIGH AMPLITUDE UPPER RIDGE OVER THE SOUTHEAST U.S.
DURING THE WEEKEND. THIS WOULD RESULT IN WARMER...DRIER AND MORE
SUMMERLIKE CONDITIONS FOR THE MIDSOUTH OVER THE MEMORIAL DAY
HOLIDAY...LASTING INTO AT LEAST THE MIDDLE OF NEXT WEEK.

PWB

&&

.AVIATION...

NORTHERN MCS CONTINUES TO MOVE SOUTHWARD INTO THE REGION. IMPACTS
WILL BE FELT AT JBR WITHIN THE NEXT FEW HOURS. WENT WITH MVFR
CIGS AT JBR ALONG WITH GUSTS UPWARDS OF 25KTS. ALSO AT JBR...BY
08Z LOW LEVEL MOISTURE WILL BRING CIGS DOWN TO IFR CONDITIONS.
ELSEWHERE CONFIDENCE IS RATHER LOW IN REGARDS TO TIMING OF FURTHER
CONVECTIVE DEVELOPMENT. WENT WITH PREVAILING CB GROUPS AT BOTH MEM
AND MKL FOR THE REST OF THE AFTERNOON AND EVENING. VISIBILITY MAY
BE REDUCED TO LESS THAT 5 MILES IN THE HEAVIER CONVECTION AND ALSO
LOWERING CIGS WILL YIELD MVFR CONDITONS. WENT WITH A 6 HOUR CB
GROUP FOR TUP THIS EVENING AS DAYTIME HEATING INCREASES
INSTABILITY IN NORTH MISSISSIPPI. ALSO...CIGS WILL LOWER TO MVFR
CONDITIONS IN THE HEAVIER STORMS AS CEILINGS LOWER.

CDG

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  85  70  87  72 /  50  30  10  10
MKL  85  67  86  69 /  50  30  20  20
JBR  83  67  84  70 /  50  50  20  20
TUP  89  68  90  70 /  20  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 23, 3:14 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
314 AM CDT MON MAY 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
314 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A
CLARKSDALE TO TUPELO MISSISSIPPI LINE. PRIMARY THREATS INCLUDE
LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN
ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE NORTH OF
INTERSTATE 40.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE
MISSISSIPPI RIVER... AND ALONG THE ST FRANCIS RIVER SOUTH OF
INTERSTATE 40. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME
TRIBUTARIES TO THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY OVER AREAS
TO THE NORTH OF INTERSTATE 40. THUNDERSTORMS WILL BECOME MORE
WIDESPREAD WEDNESDAY AND WEDNESDAY NIGHT... WITH AN ENHANCED
SEVERE WEATHER THREAT OVER MUCH OF THE MIDSOUTH. LARGE HAIL...
DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING.

THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST
OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THURSDAY.

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:47 PM CDTTornado WarningMEGRandolph43 min
May 22, 9:36 PM CDTFlash Flood WatchMEGClay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more7 hr
May 22, 10:06 PM CDTSpecial Weather StatementMEGLawrence, Randolph54 min
May 22, 10:51 PM CDTSpecial Weather StatementMEGClay, Greene, Randolph54 min
May 22, 11:08 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph52 min
May 22, 11:33 PM CDTSpecial Weather StatementMEGCraighead, Greene57 min
May 22, 11:44 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph46 min
May 22, 11:49 PM CDTTornado WarningMEGClay, Greene26 min
May 23, 12:09 AM CDTSpecial Weather StatementMEGCross51 min
May 23, 12:26 AM CDTSpecial Weather StatementMEGMississippi, Poinsett64 min
May 23, 12:53 AM CDTSpecial Weather StatementMEGCrittenden67 min
May 23, 1:58 PM CDTTornado WarningMEGLawrence, Randolph47 min
May 23, 2:43 PM CDTTornado WarningMEGClay, Greene, Randolph47 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningMEGClay, Greene49 min
May 23, 3:48 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
May 23, 3:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 23, 4:13 PM CDTSevere Thunderstorm WarningMEGMississippi47 min
May 23, 4:21 PM CDTSevere Thunderstorm WarningMEGMississippi39 min
May 23, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi46 min
May 23, 4:49 PM CDTSevere Thunderstorm WarningMEGMississippi41 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.